Caranti, A.; Vaughan-Lee, M. R.
Graded Lie algebras of maximal class IV
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 29 (2000) no. 2 , p. 269-312
Zbl 0960.17007 | MR 1784176
URL stable : http://www.numdam.org/item?id=ASNSP_2000_4_29_2_269_0

Bibliographie

[1] M. Avitabile, The other graded Lie algebra associated to the Nottingham group, in preparation, 1999.

[2] A. Caranti - S. Mattarei - M.F. Newman, Graded Lie algebras of maximal class, Trans. Amer. Math. Soc. 349 (1997), 4021- 4051. MR 1443190 | Zbl 0895.17031

[3] A. Caranti - M.F. Newman, Graded Lie algebra of maximal class II, J. Algebra, to appear. MR 1769297 | Zbl 0971.17015

[4] A. Fialowski, Classification of graded Lie algebras with two generators, Moscow Univ. Math. Bull. 38 (1983), 76-79. Zbl 0533.17008

[5] G. Jurman, Graded Lie algebra of maximal class III, in preparation, 1999.

[6] A. Shalev, Simple Lie algebras and Lie algebras of maximal class, Arch. Math. (Basel) 63 (1994), 297-301. MR 1290602 | Zbl 0803.17006

[7] A. Shalev - I. Zelmanov, Narrow Lie algebras: a coclass theory and a characterization of the Witt algebra, J. Algebra 189 (1997), 294-331. MR 1438178 | Zbl 0886.17008